# SDR SWAA2022063014994

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+18; BS 747+8; BS 747+14; BS 747+18; BS 767+4; BS 767+8; BS 787+6; BS 787+10; BS 807+14. / [01] VERIFY APPLICABILITY PER REF SRM 53-00-53-1A-2;[02] PROVIDED PARTIAL UPDATES FOR STEPS 1 - 9.;[03] PARTIAL UPDATE TO STEP 10.;[04] LOCATED AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727 TO 847 IAW SRM 51-40-05-0G-0; AND DWG 146A7502; FABRICATED SPLICE REPAIR BETWEEN BS 727E AND 747 IAW SRM 53-00-53-2R-5 REPAIR 5; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0. REQ. OK TO PRIMER.;[05] UPDATED STEP 10;[06] UPDATED PARTIAL WORK FOR STEP 10 AND CORRECTIVE ATION 3-5.;[07] OK TO INSTALL SPLICE REPAIR;[08] REQUEST OK TO INSTALL SPLICE REPAIR;[09] OK TO INSTALL SPLICE GRANTED.;[10] INSTALLED SPLICE REPAIR BETWEEN BS 727E + 10' IAW SRM 51-40-02 AND 53-00-53-2R-5;[11] VERIFIED CORRECTIVE ACTION #10;[12] APPLIED PRIMER TO FLOOR TO SIDEWALL SUPPORT AND SPLICE REPAIR IAW SRM 53-00-53-2R-5 REPAIR 5; SRM 51-20-01-0G-0;[13] VERIFIED CORRECTIVE ACTION ITEM 12; ALL STEPS COMPLETE JOB COMPLETE.;[14] MEASUREMENT FIELDS VERIFIED;[15] CERTIFIED
